On the integral of geometric Brownian motion

Schröder, Michael

Document Type: Article
Year of publication: 2003
The title of a journal, publication series: Advances in Applied Probability
Volume: 35
Issue number: 1
Page range: 159-183
Place of publication: Sheffield [u.a.]
Publishing house: Trust
ISSN: 0021-9002
Publication language: English
Institution: School of Business Informatics and Mathematics > Versicherungsmathematik (Bartels)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Citation Example and Export

Schröder, Michael (2003) On the integral of geometric Brownian motion. Advances in Applied Probability Sheffield [u.a.] 35 1 159-183 [Article]

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item